# SDR CALA2023011600129

- Difficulty date: January 16, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N29129
- Make and model: Boeing 757224
- Aircraft serial: 28969
- Aircraft time: 88,090 hours, 19,602 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 1540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FRAME REPAIR PER SRM 53-00-07-2R-8, REPAIR 8 - A/C BRKT LOCATION STA 1540 LT SIDE, A CRACK INDICATION WAS FOUND AT STR 9LT STR TIE I/B FASTENER LOCATION.  AT THE STR 8LT STR TIE LOCATION, THE O/B FASTENER LOCATION WAS DRILLED IN ERROR TO .430. THIS LOG PAGE IS FOR DIP TO PERFORM SUPPLEMENTAL INSP REQUIREMENTS PER ECRA 5310-08101 DMG FOUND AT S-9L I/B STR CLIP HOLE AND S-8L O/B STR CLIP HOLE. M 53-00-07 REP 8 WITH DEVIATIONS NOTED IN ECRA 5310-08101. ACCOM T 3 WITHIN 18 MONTHS FROM JAN. 10 2023 FRAME REINFORCEMENT AND FREEZE PLUG REPAIRS ACCOMPLISHED PER SR PLISH A PERMANENT REPAIR PER ECRA 5310-08101(LATEST REV) PER PAR INTERIM REP WAS C/W AT STA 1540 FRAME BETWEEN S-8L AND S-9L FOR CRACK FOUND AT PSEU RAIL MOUNT I/B FASTENER HOLE WITH ADDITIONAL.
